Lab Math

Laboratoire de Mathématiques

   

 

 

 

 

 

 

 

 

 

 

 


 

Publications:

Mehdi,M ; Farah, F; Mortada,A     CONNECTIONS ON THE FIBRE BUNDLE AND
APPLICATION TO THE LAGRANGIAN MECHANICS
JP Journal of Geometry and Topology ( a paraitre )
Volume …, Number …, 2013, Pages …

Mehdi,M ; Farah, F; Mortada,A   GRIFONE'S CONNECTION ON THE TANGENT SUB-BUNDLE Pioneer Journal of Mathematics and Mathematical Sciences(a paraitre)
Volume …, Number …, 2013, Pages …

Cheaito, M.; Mehdi, M. A family of Goursat systems and their abnormal curves. JP J. Geom. Topol. 7 (2007), no. 2, 271--282.

M. Egeileh & F. El Chami: Some remarks on the geometry of superspace supergravity, soumis au “Journal of Geometry and Physics”.

Mehdi, M. Existence of conservation laws in nilpotent case. Acta Math. Univ. Comenian. (N.S.) 68 (1999), no. 2, 243--247. MR1757791 (2001b:35227) Add to clipboard 

Grifone, Joseph; Mehdi, Mohamad. On the geometry of Lagrangian mechanics with non-holonomic constraints. J. Geom. Phys. 30 (1999), no. 3, 187--203. MR1692230 (2000f:70015)Add to clipboard 

Mehdi, M. L'involution du noyau d'un tenseur de type $(1,1)$. (French) Indian. J. Math 40 (1998), n. 2 155—158 53B05

 Mehdi, Mohamad. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans.Amer.Math.Soc. 349 (1997), n.11,  4609-4633 .

Mehdi, M. Réduction des variétés bihamiltoniennes et construction de l'opérateur de recursion. J.Geom.Phys. 9 (1992), n. 3, 225—234 58F05  

Saab,Jihad. 1-On the linearizability of 3-webs: Nolinear Analysis 47 (2001) 2643-2654

Saab,Jihad 2-On the Gronwall Conjecture : Publications Mathématicae 71 (2007)
 
Saab,Jihad. 3-Invariants of Grassmann Structures associated to 3-Webs : Indian Journal of  Mathematics 52-Nimber 1 (2010) 57-82

Saab,Jihad.4-Linéarisabilité des 3- tissus et conjecture de Gronwall (Edition Universitaire Européenne) 2010

 Habib, G. Energy-Momentum tensor on foliations J. Geom. Phys.  57 (2007),  2234-2248

Habib, G. Eigenvalues of the transversal Dirac operator on Kahler foliations J. Geo. Phys. 56 (2006) 260-270

Habib, G. Eigenvalues of the basic Dirac operator on quaternion-Kahler foliations, AGAG 30 (2006) 289-298

Habib, G., Richardson, K. A brief note on the spectrum of the basic Dirac operator, Bull. Lon. Math. Soc. 41 (2009), 683-690 

Habib, G., Ginoux, N.  Geometric aspects of transversal Killing spinors on Riemannian flows,  Abh. Mat. Semi. Univ. Hamburg 78 (2008), 69-90

Habib, G., Ginoux, N.Remarques sur les spineurs de Killing transversaux, C. R. Acad. Sci. Paris I 346 (2008), 657-659                                                                                   

Chami, F., Sayah T. A posteriori error estimators for the fully discrete time dependent
Stokes problem with some different boundary conditions, CALCOLO, vol. 47, 2010, 169-192.

Cheaito, M.; 1. Rank-2 distribution satisfying the Goursat Condition, all their local models in dimension 7 and 8. In: ESAIM-Control, optimization and Calculus of Variations (URL: http://www.emath.fr/cocv/) 4 (1999), 137-158.

Cheaito, M.; 2.  On Local Classification of Goursat Structure
In : Comptes Rendues de l’Académie des Sciences- Institut de France- Paris, t. 327, Série I,
p. 503-508, 1998 (Differential Toplogy).

Cheaito, M.; 3.  A family of Goursat systems and their abnormal curves, JP Journal of Geometry and Topology (2007).

Cheaito, M.; 4. Goursat systems of Rn satisfying in each dimension a singularity of order two, International  journal of contemporary mathematical sciences, applied
Mathematical  sciences, vol.4, 2010, no 52, 2569-2580.

Cheaito, M.; 5. Abnormal curves on the Goursat System Rn. International Journal of Mathematics and Mathematical Sciences. Volume 2010, Article ID315754.

 

Cheaito, M.; 6. The set of bifurcation of energy and the moment of harmonic oscillator.PioneerJournal of Mathematics and Mathematical Sciences (2011).
(online: http://www.pspchv.com/content_PJMMS.html)